# SDR CKSA98723

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-2 PIT FS 1485 BETWEEN STRINGERS 35 TO 36 FOUND SHEAR TIE CORRODED.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 51-21-01 AND 53-23-00.  FABRICATED REPAIR PARTS IAW SRM 53-12-00 FIG 804.  TREATED, PRIMED AND INSTALLED REPAIR IAW L1011 SRM 51-21-02.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-187, NON ROUTINE CARD NR 34243, CPCP TASK NR C53-120-04-03.
